# SDR AALA201909159001

- Difficulty date: September 12, 2019
- Submitted: September 16, 2019
- Operation: Air carrier
- Aircraft: N917AN
- Make and model: Boeing 737823
- Aircraft serial: 29518
- Aircraft time: 59,908 hours, 24,412 cycles
- System (JASC): 7397 · Engine Fuel System Wiring
- Part: Wire Harness
- Part number: HAR0049
- Part serial: EM2325902
- Condition: Damaged
- Location: Rt Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE VISIT: FOUND 5 PINS BURNED/DAMAGED AT DP0901 PINS 2, 5, 79, 10 AND CONNECTOR T3-A HAS EXCESSIVE AMOUNT OF CORROSION COMING OUT. REQUIRES J9 HAR0049 REPLACEMENT. REPLACED J9 ENGINE HARNESS RT ENGINE, PER AMM 73-21-06, CHECKS OK.
